Advertisement

Mathematische Annalen

, Volume 225, Issue 3, pp 195–204 | Cite as

Hypersurfaces with constant scalar curvature

  • Shiu-Yuen Cheng
  • Shing-Tung Yau
Article

Keywords

Scalar Curvature Constant Scalar Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Calabi, E.: Improper affine hyperspheres of convex type and a generalization of a theorem by K. Jörgens. Mich. Math. J.5, 105 (1958)Google Scholar
  2. 2.
    Cheng, S. Y., Yau, S. T.: Differential equations on Riemannian manifolds and their geometric applications (to appear in Commun. Pure Appl. Math.)Google Scholar
  3. 3.
    Chern, S.S.: Minimal submanifolds in a Riemannian manifold. Mimeographed lecture notes. Univ. of Kansas 1968Google Scholar
  4. 4.
    Hartman, P., Nirenberg, L.: On spherical image maps whose Jacobians do note change sign. Amer. J. Math.81, 901 (1959)Google Scholar
  5. 5.
    Kobayashi, S., Nomizu, K.: Foundations of differential geometry. Vol. II. New York: Wiley-Interscience 1969Google Scholar
  6. 6.
    Simons, J.: Minimal varieties in riemannian manifolds. Ann. Math.88, 62 (1968)Google Scholar
  7. 7.
    Thomas, T. Y. T.: On closed spaces of constant mean curvature. Amer. J. Math.58, 702 (1936)Google Scholar
  8. 8.
    Wu, H.: The spherical images of convex hypersurfaces. J. Diff. Geom.9, 279 (1974)Google Scholar

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Shiu-Yuen Cheng
    • 1
  • Shing-Tung Yau
    • 2
  1. 1.Courant Institute of Mathematical SciencesNew York UniversityNew YorkUSA
  2. 2.Mathematics DepartmentStanford UniversityStanfordUSA

Personalised recommendations